Journal of Nonlinear Mathematical Physics

Volume 10, Issue Supplement 2, December 2003, Pages 95 - 106

Burchnall-Chaundy Theory for q-Difference Operators and q-Deformed Heisenberg Algebras

Authors
Daniel Larsson, Sergei D. Silvestrov
Corresponding Author
Daniel Larsson
Available Online 1 December 2003.
DOI
https://doi.org/10.2991/jnmp.2003.10.s2.7How to use a DOI?
Abstract
This paper is devoted to an extension of Burchnall-Chaundy theory on the inteplay between algebraic geometry and commuting differential operators to the case of q-difference operators.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
10 - Supplement 2
Pages
95 - 106
Publication Date
2003/12
ISBN
91-974824-0-4
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2003.10.s2.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Daniel Larsson
AU  - Sergei D. Silvestrov
PY  - 2003
DA  - 2003/12
TI  - Burchnall-Chaundy Theory for q-Difference Operators and q-Deformed Heisenberg Algebras
JO  - Journal of Nonlinear Mathematical Physics
SP  - 95
EP  - 106
VL  - 10
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2003.10.s2.7
DO  - https://doi.org/10.2991/jnmp.2003.10.s2.7
ID  - Larsson2003
ER  -